# SDR GLBA20090220A

- Difficulty date: February 12, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 21,760 hours, 38,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11812003429
- Condition: Distorted
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT HAND INBOARD WING UPPER AFT WING SKIN OUT OF CONTOUR AT STATIONS F.S. 301 W.S. 70 .022" F.S. 311 W.S. 70 .032", F.S. 319 W.S. 70 .035" F.S. 329 W.S. 70 .035".  MAINTENANCE REPLACED LT UPPER INBOARD SKIN IAW E.O.-09-165-01.
